# SDR 05FDEA01542

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5377265020202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 20A STR 41R TO STR 45R HAS 1EA FITTING WITH CORROSION (OFF ACFT PART) PART NR A5377265020202.  PART WAS REMOVED ON N00500 ITEM NR 22 ON JPF LOCATED AND DRILLED FITTING P/N A5377265020202 IAW A310/200 SRM 51-40-21.  RESTORED  PROTECTIVE COATING IAW A310/200 SRM 51-75-10. PART REMOVED AND WILL BE RE-INSTALLED ON  NR N00500.
